# SDR SIMA20161206006

- Difficulty date: December 6, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- Aircraft time: 38,066 hours, 33,686 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 8005701
- Part serial: 3921
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

AFTER GEAR SELECTED UP 'LG AIR/GND FAIL' PRESENTED ON EICAS-C/A-REMOVED AND REPLACED FWD WOW PROXIMITY SWITCH ON THE RT MLG IAW AMM 32-63-01 ALSO ADJUST AFT PROX BRACKET IAW AMM 32-63-05 OPS CHECKED GOOD.
